T Nation

Estrogen & Muscle Loss


#1

hello

Does eXcess estradiol (estrogen) cause muscle loss? or not related

I just got tested after 4 weeks of clomid and results were as follows:

Total Testo: 1,280

Estradiol: 109 pg.ml

Any thoughts on that?

both are elevated, but does this ratio cause muscle loss?

thanks


#2

Nice recovery! How did you dose the clomid for those 4 weeks? From what I understand, too high of estrogen can inhibit muscle growth. Getting your E levels down to the normal range (15-60 pg/ml) can benefit you in many ways. Such as having a greater affinity to build muscle, lower tendency to put fat on, high energy & dominance, less mental confusion and mental fatigue.


#3

Clomid dose was too high and resulting high LH has caused high T–>E2 inside the testes. Anastrozole cannot control that. Simple wrong dosing. E2 changes gene expression and leads to libido, energy problems and is also a catabolic influence that limits your gains from T. Estrogens interfere with T at T receptors.

High LH may desensitize your LH receptors which may mess up your recovery. A step backwards.

You can see the problem with stopping SERM suddenly when your body is washing in estrogens. You will have a HPTA shutdown.
Must slowly taper out from the SERM and be using an AI during and past PCT.

After 4 weeks of SERM does not imply that SERM has been stopped.
So can’t state “recovery”

E2=109 is a disaster. E2=22pg/ml would be near optimal.
Anastrozole will be ineffective.


#4

[quote]steadygains wrote:
Nice recovery! How did you dose the clomid for those 4 weeks? From what I understand, too high of estrogen can inhibit muscle growth. Getting your E levels down to the normal range (15-60 pg/ml) can benefit you in many ways. Such as having a greater affinity to build muscle, lower tendency to put fat on, high energy & dominance, less mental confusion and mental fatigue. [/quote]

You don’t know what you’re talking about. I really hope you learn more before you continue to post on these boards. These results are not ‘nice’. All of your posts so far have been garbage. Please stop. Giving advice out of ignorance is dangerous.